MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; TIBIAL TRAY FIXED CEMENTED SIZE 5+ L

MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; TIBIAL TRAY FIXED CEMENTED SIZE 5+ L
Model Number 02.07.12055L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Muscle/Tendon Damage (4532)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to pain related to patella bone tracking issues.Additionally, the surgeon believes the patient's mcl was damaged in a fall.At about 4 months post primary the surgeon revised the knee to a hinge system (femur, tibia, and insert), resurfaced the patella.The surgery was completed successfully.The maltracking could be related to the fall but it is not confirmed.
 
Additional Manufacturer Narrative
Batch reviews performed on 13 october 2025: gmk-spherika 02.07.12055l gmk fixed tibial tray cemented 5+ left (k211004) lot 2409717: 30 items manufactured and released on 04-sep-2024.Expiration date: 2024-sep-04.No anomalies found related to the problem.To date, 19 items of the same lot have been sold with no similar reported event during the period of review.Additional component involved and revised: batch reviews performed on 13 october 2025: gmk-spherika 02.12.E0510fl gmk-sphere tibial insert e-cross - flex 5l - 10mm (k202022) lot 2433530: 50 items manufactured and released on 18-dec-2024.Expiration date: 2029-dec-04.No anomalies found related to the problem.To date, 46 items of the same lot have been sold with no similar reported event during the period of review.Batch reviews performed on 13 october 2025: gmk-spherika 02.12.Ka07l gmk spherika femoral component s7l cemented (k211004) lot 2404724: 36 items manufactured and released on 06-aug-2024.Expiration date: 2029-jul-17.No anomalies found related to the problem.To date, 13 items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
GMK TOTAL KNEE SYSTEM
Common Device Name
TIBIAL TRAY FIXED CEMENTED SIZE 5+ L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23356479
Report Number3005180920-2025-01045
Device Sequence Number15671416
Product Code JWH
UDI-Device Identifier07630345729583
UDI-Public07630345729583
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.12055L
Device Lot Number2409717
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale